References for Evelyn Nelson

Version for printing

Articles:

  1. J Adamek, A Farewell to Evelyn Nelson, Cahiers de topologie et geometrie differentielle categorieques (1988), 171-174.
  2. I H Anellis, A Personal Retrospective on the Tenth Anniversary of the Death of Evelyn M Nelson, Modern Logic 7 (3/4) (July/December 1997), 268-271.
  3. B Banaschewski, Evelyn M Nelson : An Appreciation, Algebra Universalis 26 (1989), 259-266.
  4. Obituary : Evelyn M Nelson, Order 5 (3) (1988), 221-223.
  5. A Petruso, Evelyn Nelson, in R Young (ed.), Notable Mathematicians From Ancient Times to the Present (1998), 364-365.

JOC/EFR April 2002

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Nelson.html